# SDR HALA2018101100490

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 36,839 hours, 5,994 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Open
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OPEN - ATB, AT FL370 CABIN ALT CLIMBED TO 11,000'. CABIN ALT ECAM VENT EXTRACT VALVE FULL OPEN. FOUND VENT EXTRACT VALVE IN OPEN POSITION, VALVE NEEDS TO BE IN NOT FULLY OPEN POSITION PRIOR TO PUSH BACK REF MPM 21-18-21-20.
